MAUDE Adverse Event Report: HTL-STREFA S.A. TECHLITE PEN NEEDLES

HTL-STREFA S.A. TECHLITE PEN NEEDLES
Model Number 32G X 8MM
Medical Device Problem Codes Failure to Prime (1492); Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Analysis of the archival sample was conducted on (b)(6) 2017 for compliance with the parameters established in product specifications zn-2014/htl- 810.02 , rev.6.No deviations such as bent needles, non-axiality or others which could cause the defect under complaint were observed.No deviations were observed in the archival sample which could cause the defect under complaint - the product meets the requirements of product specifications.
 
Event or Problem Description
Caller said several pen needles have bent needles.When looking inside the needle, the bottom needle is bent, and unable to prime the needle.Lot number w46za9 - 32g - 5/16 of an inch.Blue stripe on package.
 
Event or Problem Description
Caller said several pen needles have bent needles.When looking inside the needle, the bottom needle is bent and unable to prime the needle.Lot number w46za9-32g-5/16 of an inch.Blue stripe on package.
 
Additional Manufacturer Narrative
Analysis of the archival sample was conducted on 2018-01-15 for compliance with the parameters established in product specifications zn-2014/htl- 810.02 , rev.6.No deviations such as bent needles, non-axiality or others which could cause the defect under complaint were observed.No deviations were observed in the archival sample which could cause the defect under complaint - the product meets the requirements of product specifications.On 2018-01-19 samples from the customer were obtained.No deviations were observed during the customer sample testing.Such bending of the device-side needle, which was complained, can be obtained by incorrect, non-axial screwing of the needle on the device.In the samples provided, no other defects in details or assembly defects that could give rise to the issue under complaint were found.
 
Additional Manufacturer Narrative
Analysis of the archival sample was conducted on 2018-01-15 for compliance with the parameters established in product specifications zn-2014/htl- 810.02 , rev.6.No deviations such as bent needles, non-axiality or others which could cause the defect under complaint were observed.No deviations were observed in the archival sample which could cause the defect under complaint - the product meets the requirements of product specifications.On 2018-01-19 samples from the customer were obtained.No deviations were observed during the customer sample testing.Such bending of the device-side needle, which was complained, can be obtained by incorrect, non-axial screwing of the needle on the device.In the samples provided, no other defects in details or assembly defects that could give rise to the issue under complaint were found.Corrected data: this outcome provided in the initial report do not relate to the malfunction which was reported.Reported product was not reprocessed or reused on a patient.
 
Event or Problem Description

Brand Name
TECHLITE PEN NEEDLES
Common Device Name
PEN NEEDLE
Manufacturer (Section D)
HTL-STREFA S.A.
adamowek 7
ozorkow, 95-03 5
PL  95-035
MDR Report Key7205058
Report Number9613304-2018-00001
Device Sequence Number13677054
Product Code FMI
UDI-Device Identifier00015482238322
UDI-Public(01)00015482238322(17)190630(10)W46ZA9
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K143437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/30/2019
Device Model Number32G X 8MM
Device Catalogue Number8649
Device Lot NumberW46ZA9
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/19/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/10/2018
Supplement Date Received by Manufacturer01/10/2018
01/10/2018
Initial Report FDA Received Date01/19/2018
Supplement Report FDA Received Date02/15/2018
03/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;